MAUDE Adverse Event Report: ALPHATEC SPINE INC 4.0 MM FIXED ANGLE, SELF-TAPPING, HEXALOBE SCREW, 13 MM (TI-6AI-4V ELI); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC 4.0 MM FIXED ANGLE, SELF-TAPPING, HEXALOBE SCREW, 13 MM (TI-6AI-4V ELI); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71540-13
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible.The device has not been removed from the patient nor has the identifying lot number(s) been provided.Alphatec informed the patient that alphatec is a medical device manufacturer and cannot provide any medical advice.We strongly suggest she consult the implanting physician for medical guidance.
 
Event or Problem Description
Patient contacted alphatec directly alleging broken hardware in her cervical spine.One of the screws in her neck has broken as well as one has come loose.She is looking for information regarding this issue.The trestle luxe anterior cervical plating system was originally implanted on (b)(6) 2015.No other information has been provided or is known at this time.

Brand Name
4.0 MM FIXED ANGLE, SELF-TAPPING, HEXALOBE SCREW, 13 MM (TI-6AI-4V ELI)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key5809380
Report Number2027467-2016-00059
Device Sequence Number370383
Product Code KWQ
UDI-Device Identifier00844856067875
UDI-Public00844856067875
Combination Product (Y/N)N
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 07/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number71540-13
Device Catalogue Number71540-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2016
Initial Report FDA Received Date07/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR